I am in the last two weeks of my isoniazid tx for "latent" TB and I have some problems, my liver is taking a beating now. usually this will cause my platelets to drop and myblood to be thin. Instead, my blood is really thick and I'm dizzy nearly all the time. I smell burning rubber off and on and people tell me that that is a sign of a clot/stroke. I am wearing anti embolism/compression stockings and Ima real mess.
So maybethis is a flare and I'm having that antiphospholipd thing. I had anticardiolipid antibodies but just barely high years ago, just a few points over high normal. Are anticardiolipid thesame as antiphospholipid? How bad should I let it get? I have started taking a baby aspirin a day, which helps with the dizziness. I have a rheumie appt april 4th and am trying to wait. Also, maybe it will go away after I finish the meds. The funny thing isthat I am having no migraines (though I had them a few months ago). Myeyes kinda go crosseyed for a few seconds every now and then but the dizziness is the only thing really bothering me, and still that nagging pain the hip I've had for months now.
Any ideas? Does this sound like what happens to you? I hate the dizziness and last time I went to primary care, they clled it vertigo and I couldn't take the meds for it and they didn't work anyway. I wonder how much brain damage Im' supposed to get before they figure it out. I'm so tired and about brain dead.
I miss you all and feel like I haven't been as good as normal at things but please know I care and pray for us all and I hope that everyone is okay. I'm just really messed up now.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids